Các bài báo khoa học trong năm 2021.

  1. Tran, N. T., Dao, T. P., Nguyen-Trang, T., & Ha, C. N. (2021). Prediction of Fatigue Life for a New 2-DOF Compliant Mechanism by Clustering-Based ANFIS Approach. Mathematical Problems in Engineering, 2021. (ISI) (DOI: https://doi.org/10.1155/2021/6672811).
  2. K. D. Chu, D. D. Hai, R. Shivaji, A Uniqueness result for infinite semipositone p-Laplacian problems in a ball, Complex Variables and Elliptic Equations, Vol. 106, (2021).
  3. K. D. Chu, D. D. Hai, R. Shivaji, Uniqueness for a class of p-Laplacian problems when the reaction term tends to zero at infinity, Journal of Mathematical Analysis and Applications, Volume 494, Issue 2, (2021).
  4. Koval, N. N., Koval, T. V., Krysina, O. V., Ivanov, Y. F., Teresov, A. D., Moskvin, P. V., ... & Petrikova, E. A. (2021). Experimental Study and Mathematical Modeling of the Processes Occurring in ZrN Coating/Silumin Substrate Systems under Pulsed Electron Beam Irradiation. Coatings, 11(12), 1461. (DOI: https://doi.org/10.3390/coatings11121461)
  5. Vorobyov, M., Koval, T., Shin, V., Moskvin, P., Tran, M. K. A., Koval, N., ... & Torba, M. (2021). Controlling the Specimen surface temperature during irradiation with a submillisecond electron beam produced by a plasma-cathode electron source. IEEE Transactions on Plasma Science, 49(9), 2550-2553. (DOI: https://doi.org/10.1109/TPS.2021.3089001).
  6. NH Can, LD Long, HD Binh, NH Luc, Biharmonic heat equation with gradient nonlinearity on $L^p$ space, Thermal Science, 6 pp (2021). DOI: https://doi.org/10.2298/TSCI21S2359C
  7. DHQ Nam, J Singh, NH Can, The local well-posed results of Kirchhoff parabolic equation with nonlocal condition, Journal of Interdisciplinary Mathematics, 11 pp (2021). DOI: https://doi.org/10.1080/09720502.2021.2006318
  8. TB Ngoc, VV Tri, Z Hammouch, NH Can, Stability of a class of problems for time-space fractional pseudo-parabolic equation with datum measured at terminal time, Applied Numerical Mathematics, 167, 308-329 (2021). DOI: https://doi.org/10.1016/j.apnum.2021.05.009
  9. NH Luc, LD Long, LTD Hang, D Baleanu, NH Can, Identifying the initial condition for space-fractional sobolev equation, Journal of Applied Analysis & Computation, 20 pp (2021). DOI: https://doi.org/10.11948/20200404
  10. NH Luc, S Tatar, D Baleanu, NH Can, An inverse source problem for pseudo-parabolic equation with Caputo derivative, Journal of Applied Mathematics and Computing, 27 pp (2021). DOI: https://doi.org/10.1007/s12190-021-01546-5
  11. E Karapinar, HD Binh, NL Luc, NH Can, On continuity of the fractional derivative of the time-fractional semilinear pseudo-parabolic systems, Advances in Difference Equations, 70, 26 pp (2021). DOI: https://doi.org/10.1186/s13662-021-03232-z
  12. NH Can, D Kumar, VV Tri, NA Tuan, On time fractional pseudo-parabolic equations with nonlocal integral conditions, Mathematical Methods in the Applied Sciences, 19 pp (2021). DOI: https://doi.org/10.1002/mma.7196
  13. NH Can, NH Tuan, D O'Regan, VV Au, On a final value problem for a class of nonlinear hyperbolic equations with damping term, Evolution Equations & Control Theory, 10:1, 103-127 (2021). DOI: https://doi.org/10.3934/eect.2020053
  14. VV Au, D Baleanu, Y Zhou, NH Can, On a problem for nonlinear diffusion equation with conformable time derivative, Applicable Analysis, 22 pp (2021). DOI: https://doi.org/10.1080/00036811.2021.1921155
  15. NH Tuan, NH Can, R Wang, Y Zhou, Initial value problem for fractional volterra integro-differential equations with caputo derivative, Discrete Contin. Dyn. Syst. Ser. B, 28 pp (2021). DOI: https://doi.org/10.3934/dcdsb.2021030
  16. TN Thach, NH Can, VV Tri, Identifying the initial state for a parabolic diffusion from their time averages with fractional derivative, Mathematical Methods in the Applied Sciences, 16 pp (2021). DOI: https://doi.org/10.1002/mma.7179
  17. Do, Quan H., Hoa TB Ngo, and Mohsen Razzaghi. "A generalized fractional-order Chebyshev wavelet method for two-dimensional distributed-order fractional differential equations." Communications in Nonlinear Science and Numerical Simulation95 (2021): 105597
  18. Cathy W.S. Chen, Hong Than-Thi, and Manabu Asai, On a Bivariate Hysteretic AR -GARCH Model with Conditional Asymmetry in Correlations, Computational Economics, Vol. 58 (2), 413 – 433, 2021
  19. Mahmoudi, M. R., Tuan, B. A., & Pho, K. H. (2021). On kurtoses of two symmetric or asymmetric populations. Journal of Computational and Applied Mathematics, 391, 113370.  (ISI). DOI: https://doi.org/10.1016/j.cam.2020.113370.
  20. Chang, P. C., Pho, K. H., Lee, S. M., & Li, C. S. (2021). Estimation of parameters of logistic regression for two-stage randomized response technique. Computational Statistics, 36(3), 2111-2133.  (ISI). DOI: https://doi.org/10.1007/s00180-021-01068-5.
  21. Lee, S. M., Pho, K. H., & Li, C. S. (2021). Validation likelihood estimation method for a zero-inflated Bernoulli regression model with missing covariates. Journal of Statistical Planning and Inference, 214, 105-127.  (ISI) DOI: https://doi.org/10.1016/j.jspi.2021.01.005.
  22. Truong, B. C., Pho, K. H., Dinh, C. C., & McAleer, M. (2021). Zero-inflated poisson regression models: Applications in the sciences and social sciences. Annals of Financial Economics, 16(02), 2150006.  (Scopus). DOI: https://doi.org/10.1142/S2010495221500068.
  23. Nhan, D. T. T., Pho, K. H., Van Anh, D. T., & McAleer, M. (2021). The Safety of Banks in Vietnam Using CAMEL. Advances in Decision Sciences, 25(2), 158-192. (Scopus). DOI: https://doi.org/10.47654/v25y2021i2p158-192.
  24. Nhan, D. T. T., Pho, K. H., Van Anh, D. T., & McAleer, M. (2021).. Evaluating The Efficiency Of Vietnam Banks Using Data Envelopment Analysis. Annals of Financial Economics, 16(02), 2150010. (Scopus). DOI: https://doi.org/10.1142/S201049522150010X.
  25. Pho, K. H., & McAleer, M. (2021). Specification and estimation of a logistic function, with applications in the sciences and social sciences. Advances in Decision Sciences, 25(2), 1-30.  (Scopus). DOI: https://doi.org/10.47654/v25y2021i2p74-104.
  26. Pho, K. H., Ly, S., Lu, R., Van Hoang, T. H., & Wong, W. K. (2021). Is Bitcoin a better portfolio diversifier than gold? A copula and sectoral analysis for China. International Review of Financial Analysis, 74, 101674.  (ISI). DOI: https://doi.org/10.1016/j.irfa.2021.101674.
  27. Pho, K. H., Nguyen, N. H., Huynh, H. N., & Wong, W. K. (2021). A Detailed Guide on How to Use Statistical Software R for Text Mining. Advances in Decision Sciences, 25(3), 92-110.  (Scopus). DOI: https://doi.org/10.47654/v25y2021i3p92-110 .
  28. Minh-Phuong Tran and Thanh-Nhan Nguyen, Global Lorentz estimates for non-uniformly nonlinear elliptic equations via fractional maximal operator, Special Issue "New developments in non-uniformly elliptic and nonstandard growth problems", Journal of Mathematical Analysis and Applications, 501(1), 124084, 2021. doi
  29. Thanh-Nhan Nguyen, Minh-Phuong Tran, Level-set inequalities on fractional maximal distribution functions and applications to regularity theory, Journal of Functional Analysis, 280(1), 108797, 2021. doi
  30. Minh-Phuong Tran, Thanh-Nhan Nguyen, Gia-Bao Nguyen, Lorentz gradient estimates for a class of elliptic p-Laplacian equations with a Schr\"odinger term, Journal of Mathematical Analysis and Applications, 496(1), 124806, 2021. doi
  31. Thanh-Nhan Nguyen, Minh-Phuong Tran, Lorentz estimates for quasi-linear elliptic double obstacle problems involving a Schr\"odinger term, Mathematical Methods in the Applied Sciences, 44(7), 6101-6116, 2021, doi.
  32. Minh-Phuong Tran, Thanh-Nhan Nguyen, Pointwise gradient bounds for a class of very singular quasilinear elliptic equations, Discrete and Continuous Dynamical Systems - Series A, 41(9), 4461–4476, 2021, doi.
  33. T.-N. Nguyen, M.-P. Tran, C.-K. Doan, V.-N. Vo, A gradient estimate related fractional maximal operators for a p-Laplace problem in Morrey spaces, Taiwanese Journal of Mathematics, 25(4), 809–829, 2021, doi.
  34. Cao Xuan Phuong and Le Thi Hong Thuy, Distribution estimation of a sum random variable from noisy samples, Bulletin of the Malaysian Mathematical Sciences Society, Vol. 44, No. 5 (2021), 2773-2811. (DOI: https://doi.org/10.1007/s40840-021-01088-w) (SCIE).
  35. S. Adly, B. K. Le (2021), Douglas–Rachford splitting algorithm for solving state-dependent maximal monotone inclusions, Optimization Letters, 15(8), 2861–2878. DOI: https://doi.org/10.1007/s11590-021-01718-z
Phòng C007 - Số 19 Nguyễn Hữu Thọ, Phường Tân Phong, Quận 7, TP. Hồ Chí Minh, Việt Nam.
Phone: (84-028) 37755061